# SDR USAA000567

- Difficulty date: April 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB FOR BULKHEAD CRACKED 1 INCH, STATION 178 LBL 5, 9 INCHES BELOW FLOOR LEVEL.  INSTALLED DOUBLER PER TR 53-10-07.  (M)
